# SDR JJBA20250401044

- Difficulty date: March 21, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 48,220 hours, 31,975 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14523523005
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SHEAR CLIP AT REAR CABIN BULKHEAD BETWEEN STRINGER 6L AND 7L IS CRACKED. REMOVED AND REPLACED LH SHEAR CLIP AT REAR CABIN BULKHEAD BETWEEN STRINGER 6L AND 7L.
